# SDR C2XA99BT043

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3 A INSPECTION, FOUND THE EMERGENCY LIGHT IN PASSENGER DOOR TO BE INOPERATIVE.  MAINTENANCE CLEANED CORROSION FROM LIGHT ASSY.  OPS CHECKED SYSTEM GOOD.  (M)
